Major Banophen Diphenhydramine Capsules, 25mg, 100ct (2 Pack)
£15.09
In stock
Shopping
Guarantee
Guarantee
Active Ingredients: DIPHENHYDRAMINE HYDROCHLORIDE-25 MG. Treats Allergic. Reactions,Relieves Motion. Cough Cold Sinus And Allergy Remedy.
Additional Information
Manufacturer: Major Pharmaceuticals
Model: 309045306604-2
Storkz Item #: S21003678
Product Dimensions: 1.4 X 2.6 X 2.6 Inches

